CureZone   Log On   Join
Re: May Help For Hives &Fatigue....
 
mackenzie1 Views: 12,182
Published: 13 years ago
 
This is a reply to # 943,430

Re: May Help For Hives &Fatigue....


I'm so glad to hear that you are doing so well, ThrzHope! Thanks for the information and your update! I do think the fact that some of us get hives during our candida cleansing is an immune response to our bodies getting overloaded with candida toxins as the organism dies off. I developed some hives on my throat while going through die-off while taking Humaworm, and I feel very certain that candida die-off was the cause, even though I had taken Difulcan many months earlier. The hives have subsided now, and Humaworm completely cured me of candida (or I should say it knocked the socks off the little buggers to the point that they couldn't stand up and fight anymore! LOL!) I'm very grateful to have that behind me!



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.277 sec, (1)